MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955680
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Wound Dehiscence (1154); Adhesion(s) (1695)
Date of Event 01/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2013) is considered to be a best estimate.This mdr represents the ventralight st using echo ps mesh (device 2).An additional supplemental emdr was submitted to represent the ventralex st mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2012 - patient was diagnosed with recurrent umbilical hernia thereby underwent laparoscopic repair with implant of ventralex st mesh (device 1).Per operative notes, ¿in the midline, the umbilical hernia containing hernia sac was resected and fascial defect was closed, ventralex st mesh (device 1) was placed over the fascia incorporating the mesh, adhesions were removed and fascia was sutured and tacked with sorbafix tackers.¿ (b)(6) 2013 ¿ patient was diagnosed with recurrent incisional hernia thereby underwent laparoscopic repair with implant of ventralight st using echo ps mesh (device 2).Per operative notes, ¿the prior umbilical mesh (device 1) was noted slightly protrude into the hernia causing recurrence.The hernia sac was reduced and to the hernia defect, a ventralight st using echo ps mesh (device 2) was placed to cover the recurrent hernia.The fascia was closed, sutured and tacked circumferentially.¿ (b)(6) 2017 - patient was diagnosed with wound dehiscence and diaphragmatic defect thereby underwent laparoscopic repair with implant of biological mesh.Per operative notes, ¿adhesions between omentum and prior hernia mesh (device 1 and 2) were taken down.A sizeable defect in the diaphragm was reduced and reapproximated with sutures.A biological mesh was placed over the defect and secured with sutures.¿.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24504904
Report Number1213643-2026-00283
Device Sequence Number10415926
Product Code FTL
UDI-Device Identifier00801741031755
UDI-Public(01)00801741031755(17)150628(10)HUXF1046
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2015
Device Catalogue Number5955680
Device Lot NumberHUXF1046
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale